The Annals of Mathematical Statistics

Limiting Distributions in Some Occupancy Problems

Irving Weiss

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 29, Number 3 (1958), 878-884.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706544

Digital Object Identifier
doi:10.1214/aoms/1177706544

Mathematical Reviews number (MathSciNet)
MR98422

Zentralblatt MATH identifier
0088.11304

JSTOR
links.jstor.org

Citation

Weiss, Irving. Limiting Distributions in Some Occupancy Problems. Ann. Math. Statist. 29 (1958), no. 3, 878--884. doi:10.1214/aoms/1177706544. https://projecteuclid.org/euclid.aoms/1177706544


Export citation